text.skipToContent text.skipToNavigation
Shipping truck
Buckley's complete cough cold & flu + mucus relief extra strength 150 ml#000000000000161281

$13.99

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

Shape SYRUP
Sub brand name Complete
U.P.C 058478107929
#NPN N/A
#DIN 02357232
Content 0.0  / 0.0 
Directions
- Adults and children 12 years and over:
- Shake well before using.
- Take 2 teaspoons (10 mL) every 4 to 6 hours.
- Do not take more than 40 mL in 24 hours.
- Children under 12: Do not use.
- Do not take more than directed (see liver warnings).
- If preferred, mix with equal parts honey.

Other information
- Keep and consult carton for important information before each use
- Store at room temperature 15 - 25°C
- Security feature: Do not use if sealed carton ends are broken or torn
WARNINGS
LIVER WARNING: Acetaminophen may cause SEVERE OR POSSIBLY FATAL LIVER DAMAGE if you take
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen
- while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite

ALLERGY ALERT: Acetaminophen may cause serious skin reactions. Symptoms may include
- skin reddening
- blisters
- rash. IF ANY OF THESE SYMPTOMS OCCUR, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY.

DO NOT USE
- with any other drug containing ACETAMINOPHEN or other cough and cold medication
- if you are allergic to acetaminophen or other ingredients in this product. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU
- have, liver or kidney disease, a persistent cough that has not gone away, difficulty breathing, asthma or other chronic lung conditions
- take the blood thinning drug warfarin
- are pregnant or breastfeeding.

STOP USE AND ASK A DOCTOR IF
- pain lasts more than 5 days
- fever lasts more than 3 days
- sore throat pain lasts for more than 2 days
- symptoms worsen or last for more than 7 days
- you have a high fever (>38°C) or a headache that does not go away
- you develop a rash
- you cough up thick yellow or green mucus

- KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. In case of overdose, call a poison control centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms.
Fast relief of:
- Cough
- Mucus & Phlegm
- Sore Throat Pain
- Nasal & Sinus Congestion
- Fever & Chills
- Minor Body Aches & Pains
- Headache

Uses
- Temporarily relieves the following symptoms due to cold and flu: wet cough or chest congestion, dry cough, nasal and sinus congestion, fever and chills, headache, sore throat pain, minor body aches and pains. Helps loosen phlegm or mucus and thin lung secretions.

Inactive ingredients ammonium carbonate, camphor, Canada balsam, caramel colour, carrageenan, glycerin, pine needle oil, polyethylene glycol, propylparaben, sodium cyclamate, tincture of capsicum, water.

Purposes
Acetaminophen 325 mg Pain reliever and fever reducer
Guaifenesin 200 mg (Extra strength) Cough expectorant
Menthol 20 mg Cough suppressant and Nasal decongestant